Menstrual cycle causes cramping, breast soreness, enlargement, but not pregnant?

Hi, my name is (…) and I am 24 years old. I currently take Microgesterone but that is the only medicine that I am taking regularly. I am nervous and unsure about whether I should be. I have been cramping and have been experiencing breast soreness and enlargement which I have not ever experienced the latter even during regular menstrual cycles. I did take a home pregnancy test which showed as “not positive.” Since I have been on birth control, I have had some irregularities with my cycle, but this just seems different with the added symptom that I haven’t experienced before. Could you help me with this?



advertisement:

4
Doctor Answers And General Comments : (both members and visitors can post)

avatar
4 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
4 Comment authors
Dr Ahmed FawzyDr MahaveerDr MasrDr. Ayman Darrag Recent comment authors
  Subscribe  
Notify of
Dr. Ayman Darrag
Member
Dr. Ayman Darrag

actually these symptoms could be really just normal menstrual cycle pains although you may have never experienced it before,could also be something else like PCOS or other ,if your period has been absent for a while i recommend doing a BHCG test to rule out pregnancy …if nothing showed then a transvaginal usg is recommended.

Dr Masr
Member
Dr Masr

Breast tenderness or enlargement; changes in appetite; changes in weight; dizziness; headache; mild hair loss; nausea; nervousness; stomach cramps or bloating; vaginal spotting or breakthrough bleeding.

All these previous lines are of.Microgesterone side effects

Check with your doctor another option for contraception.

Dr Mahaveer
Member
Dr Mahaveer

hi
if pregnancy test is negative,then consider this as normonal imbalance. get a usg abdomen to rule out other causes of dysfunctional uterine bleeding.
take anti spasmodics for pain.
PCOS,fibroid needs consideration.
thanks

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
Microgesterone + recently being sexualy active can cause hormonal imbalnce , if your problem continue for more than 1 month then you need to consult your gynaecologist about changing Microgesterone to another contraceptive method
Good Luck